標題: Study of VSC reliable designs with application to spacecraft attitude stabilization
作者: Liang, Yew-Wen
Xu, Sheng-Dong
Tsai, Che-Lun
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: Hamilton-Jacobi (HJ) equation;nonlinear systems;reliable control;spacecraft attitude stabilization;variable structure control
公開日期: 1-三月-2007
摘要: This brief investigates variable structure reliable control (VSRC) issues of a set of second-order nonlinear systems and their application to spacecraft attitude stabilization. Both passive and active reliable designs are presented. To achieve the active task, an observer to identify faults as they occur in the spacecraft actuators is also presented. These VSRC laws do not require the solution of a Hamilton-Jacobi (HJ) equation, which is essential in the optimal approaches such as linear quadratic Riccati (LQR) and H-infinity reliable designs. As a matter of fact, this approach can relax the computational burden for solving the HJ equation. Simulation results regarding spacecraft attitude stabilization with comparisons among the VSRCs and the LQR reliable designs are also given. It is shown from these simulations that the active VSRC is the most flexible, robust and effective method because it does not need to prespecify susceptible actuators and because it allows more space for the control parameter adjustment.
URI: http://dx.doi.org/10.1109/TCST.2006.883186
http://hdl.handle.net/11536/11090
ISSN: 1063-6536
DOI: 10.1109/TCST.2006.883186
期刊: IEEE TRANSACTIONS ON CONTROL SYSTEMS TECHNOLOGY
Volume: 15
Issue: 2
起始頁: 332
結束頁: 338
顯示於類別:期刊論文


文件中的檔案:

  1. 000245247800012.pdf